Journal article icon

Journal article

Regularity and stability of feedback relaxed controls

Abstract:

This paper proposes a relaxed control regularization with general exploration rewards to design robust feedback controls for multidimensional continuous-time stochastic exit time problems. We establish that the regularized control problem admits a Hölder continuous optimal feedback control and demonstrate that both the value function and the feedback control of the regularized control problem are Lipschitz stable with respect to parameter perturbations. Moreover, we show that a precomputed fe...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/20M1312435

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Catherine's College
Role:
Author
ORCID:
0000-0003-4027-5298
Publisher:
Society for Industrial and Applied Mathematics
Journal:
SIAM Journal on Control and Optimization More from this journal
Volume:
59
Issue:
5
Pages:
3118-3151
Publication date:
2021-09-13
Acceptance date:
2021-05-03
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Language:
English
Keywords:
Pubs id:
1174125
Local pid:
pubs:1174125
Deposit date:
2021-05-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP